# SDR AU980755

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Malfunctioned
- Location: Prop Feather
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOFEATHER SYSTEM WOULD NOT ARM FOR TAKEOFF.  POWER WAS SWITCHED OFF AND THEN ON AGAIN AND PROBLEM DID NOT RECUR.
